International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 654739 | https://doi.org/10.1155/S0161171204210389

M. R. Salehi-Rad, K. Mengersen, G. H. Shahkar, "Reservicing some customers in M/G/1 queues under three disciplines", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 654739, 9 pages, 2004. https://doi.org/10.1155/S0161171204210389

Reservicing some customers in M/G/1 queues under three disciplines

Received23 Oct 2002

Abstract

Consider an M/G/1 production line in which a production item is failed with some probability and is then repaired. We consider three repair disciplines depending on whether the failed item is repaired immediately or first stockpiled and repaired after all customers in the main queue are served or the stockpile reaches a specified threshold. For each discipline, we find the probability generating function (p.g.f.) of the steady-state size of the system at the moment of departure of the customer in the main queue, the mean busy period, and the probability of the idle period.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views72
Downloads352
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.